MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS RESURFACING FEMUR; PROSTHESIS, KNEE

ONKOS SURGICAL ELEOS RESURFACING FEMUR; PROSTHESIS, KNEE
Model Number 2500R002E
Medical Device Problem Codes Loss of Osseointegration (2408); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is for one of two devices involved in the event, please refer to report 3013450937-2018-00045 for the other.The device history records and sterilization batch release records were reviewed and indicated that all components involved met specification.The operation notes and explanted components were requested and it was relayed that the components were disposed of and the operation notes were unable to be obtained.Should additional information be obtained, the report will be supplemented.
 
Event or Problem Description
Revision surgery performed on eleos resurfacing knee where it appeared on x-rays that the resurfacing femur and stem extension had dissociated.
 
Additional Manufacturer Narrative
This report is for one of two devices involved in the event, please refer to report 3013450937-2018-00045 for the other.The device history records and sterilization batch release records were reviewed and indicated that all components involved met specification.The operation notes and explanted components were requested and it was relayed that the components were disposed of and the operation notes were unable to be obtained.Should additional information be obtained the report will be supplemented.Further review of patient x-rays revealed that the resurfacing femur had loosened from the bone.
 
Event or Problem Description
Revision surgery performed on eleos resurfacing knee where it appeared on x-rays that the resurfacing femur and stem extension had dissociated and the resurfacing femur had loosened.

Brand Name
ELEOS RESURFACING FEMUR
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key7850340
Report Number3013450937-2018-00044
Device Sequence Number1679151
Product Code KRO
UDI-Device IdentifierB2782500R002E0
UDI-PublicB2782500R002E0
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/17/2025
Device Model Number2500R002E
Device Catalogue Number2500R002E
Device Lot Number1702636
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/08/2018
Supplement Date Received by Manufacturer09/26/2018
Initial Report FDA Received Date09/06/2018
Supplement Report FDA Received Date10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR